# SDR ASOA20130420031

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 28,869 hours, 16,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502511
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BURNING ODOR COMING FROM FRONT OF CABIN.  MX INSPECTED AND REPLACED WIRING HARNESS FOR SEAT 1A SIDEWALL LIGHT.  THEY ALSO REPLACED THE SIDEWALL LIGHT.  OPS CHECKED GOOD.  THE ACFT WAS RELEASED FOR SERVICE.
